# SDR IXKA9700042

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MCO, FLT 430, E-PATH LIGHTING RIGHT SIDE AFT END COVER MISSING.  REPLACED MISSING COVER, FOUND IN SEATBACK POCKET.  (M)
